MathSciNet Relay Station
MathSciNet bibliographic data
MR38368 (12,392i) 10.0X
LeVeque, W. J. On representations as a sum of consecutive integers. Canadian J. Math. 2, (1950). 399–405.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement